# SDR DALA1151530693

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Chafed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE SLIDE PNEUMATIC LINE, ATTACHED TO CARRIER, CHAFED AT CLAMP AND WORN THROUGH OUTER COVERING.  REMOVED AND REPLACED RT OVERWING ESCAPE SLIDE PNEUMATIC LINE ATTACHED TO CARRIER, IN REF 757 AMM 25-65-03-404-025 PARA E STEP 1 TO 4. AT SAA/SAT DURING HMV ON N/R 191071 W/O 88601460001.
